Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2016 year

An analytic proof of the Malgrange theorem on the convergence of formal solutions of an ODE, J. Dynam. Control Syst., 2016, V. 22(1), P. 91-100.

Go to publication

Authors: Gontsov R., Goryuchkina I.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site